CureZone   Log On   Join
Does vit c megadosing chelate?
 
healthyartist Views: 1,579
Published: 9 years ago
 

Does vit c megadosing chelate?


I'm trying to get to the bottom of why vitamin c makes my gums more swollen, teeth feel loose and yeast infection flare up.

I have one Amalgam filling and I didn't have any pain in my mouth until I started megadosing with vit c with Dr Lam. Now that tooth hurts often and the gums surrounding that tooth are more inflamed.

I have stopped doing the megadosing for about four months now and have been taking around 2000mg of c for the past month. Last week my doc decided to try a vitamin drip because she doesn't think I'm absorbing my nutrients. We tried a simple one with 2cc's of vit c and some calcium and magnesium. My teeth felt very loose the next day and my croth itched more and my body ached.

If vit c is indeed a chelator then this would adequately explain my reaction.

A mineral hair analysis from ARL said that I have very high levels of mercury and aluminum.

Thanks for your input.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.250 sec, (1)